UTOFEN 100mg Capsule 30s

 150.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 100mg
Drug Form : Capsule
Pack Size : 30s
Does this requires a prescription ?Yes

Ketoprofen:100mg | Non steroidal anti-inflammatory drugs (NSAIDs)

Alternate brands

  • STAYFEN 100mg Tablet 3x10s
     99.00
  • You can save 51
  • ETOPAR 100mg Tablet 3x10s
     150.00
  • You can save 0
  • ALPROF 100mg Tablet 3x10s
     150.00
  • You can save 0

    Manufactured / Marketed By : English Product Form : CapsulePack Size : 30s Ingredients : Ketoprofen:100mgGeneric Category : Non steroidal anti-inflammatory drugs (NSAIDs)

    Reviews

    There are no reviews yet.

    Be the first to review “UTOFEN 100mg Capsule 30s”

    How it works

    UTOFEN 100mg Capsule 30s works by stopping the body's production of a substance that causes pain, fever, and inflammation.

    Concerns

    Frequently asked questions

    • Onset of action

    • Duration of Effect

    • Safe with Alchohol?

    • Is it habit forming?

    • Usage in pregnancy?

    • Usage while breast-feeding?

    Dosage

    • Missed Dose

    • Overdose

    References

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver UTOFEN 100mg Capsule 30s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart